# SDR VJ9800529

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS 996 APPROX 31 LT OF THE CENTER LINE WAS FOUND WITH CORROSION AROUND FASTENER HOLE.  REMOVED THE UPPER L FLOORBEAM ANGLE IAW DC-9 SRM 53-01 FIG 1, 51-10-3, 51-30-2, 51-10-1.
